A 20-year-old female asked:
pain behind eye, threw up alot. i've been constipated for about 2 days. do i need to take a laxative or enema? or nothing since i threw up?
2 doctor answers
Dr. Jon Fishburn answered
29 years experience Ophthalmology
Migraine?: It sounds like you had a migrainal event. The nausea and vomiting probably settled your intestinal system down and made you feel better. As for the retro orbital pain/headache, this may have also lessened in severity. Tylenol (acetaminophen) or Advil may help with the pain otherwise. You probably do not have to take a laxative or administer an enema. Make sure you are hydrated. Hopefully you begin to feel better.
Answered on May 24, 2014
Dr. Nguyen Nguyen answered
49 years experience Pediatrics
See a doctor: The constipation does not seem to be related to the pain behind the eyes and the vomiting. If your pain behind the eye is severe and you are vomiting without having diarrhea or stomach ache, I would worry about pressure in the brain as a worst case scenario. Or it could be that you have a migraine headache that could cause the eye pain and vomiting. You need to see your doctor to sort these out .
Answered on Jul 25, 2014
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!